| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Retinal Detachment (2047); Blurred Vision (2137); Visual Disturbances (2140); Eye Pain (4467); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non health care professional reported that following the intraocular lens implant procedure, the patient experienced near sighted and blurry vision.The patient could not read using only right eye.The provided gave a prescription for multifocal glasses and even glasses did not work.The patient had emergency surgery, where a vitrectomy was performed.It was stated that, the gas bubble is causing loss of vision.The patient tried to continue but after a few hours of close monitor work, patient could experience the pain.Then patient gone with the yttrium aluminum garnet (yag) and experienced detached retina.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot.The manufacturer internal reference number is: (b)(4).